# SDR DALA2015040702631

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK FROM BS Y=1007 TO Y= 1231 AT AFT CARGO COMPARTMENT.  DUE TO EXCESSIVE CORROSION ON TIE TRACK.  LT TIE TRACK WAS REPLACED IAW SRM 51-10-4 AND IPC 25-50-00.
